# SDR MYWA110099

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,105 hours, 10,458 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ENG NR 2 "COWL ANTI ICE" LIGHT COMES ON AT HIGH THRUST SETTING AND GOES OFF AT REDUCED THRUST.  CHECKED & CLEANED CONNECTORS ON OVERPRESSURE SWITCH & COWL ANTI ICE VALVE IAW AMM 30-21-11.  CHECK GOOD.  RAN NR 2 ENG AT PWR 3 TIMES COULD NOT DUPLICATE DISCREPANCY WITH NR 2 COWL ANTI ICE IAW FIM 30-21 TASK 809.  INTERMITTENT FAULT.
